| Model Number |
76-0030 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation of the returned parts is ongoing.The following reports are also related: 3012120772-2024-00078, 3012120772-2024-00079, 3012120772-2024-00080, 3012120772-2024-00081, 3012120772-2024-00082.Review of labeling: possible adverse events bending, disassembly, or fracture of implant and components.
Event or Problem Description
On (b)(6) 2024, a patient underwent spinal surgery utilizing seaspine's daytona small stature spinal system.During the procedure the surgeon had issues with the locking caps threading onto the screws, resulting in a 30-45 minute surgical delay.No patient injury was reported.13 units of part 79-0002 and 3 units of part 76-0030 were returned.See related reports.This report is for 3 of 3 units of part 76-0030, lot md15297d.
Additional Manufacturer Narrative
The locking cap was functionally tested with mating parts and found to not mate properly.When advancing the locking cap, the locking cap component became stuck at the proximal end of the screw housing and was not able to advance further.Upon disassembly it was noted that the cap had significant damage to the threads, which is indicative of cross-threading.A health hazard evaluation was initiated to analyze this failure.It was determined that although there may be information to suggest a potential non-conformance with pn 76-0030, the non-conformance presents a negligible risk to patients as the locking cap would be unable to appropriately fit with the mating parts.This would result with the locking caps being replaced intra-operatively.Pn 76-0030 is no longer being manufactured, therefore no further action will be taken at this time.The following reports are also related: 3012120772-2024-00078, 3012120772-2024-00079, 3012120772-2024-00080, 3012120772-2024-00081, 3012120772-2024-00082.Review of labeling: possible adverse events: bending, disassembly, or fracture of implant and components.
Event or Problem Description